# SDR TSAA0672088

- Difficulty date: October 16, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- Aircraft time: 53,494 hours, 57,884 cycles
- Engine: Pwa JT8D9A
- Engine time: 57,718 hours, 79,169 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nose Bullet
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLT 281:  CLIMBING THRU 16,000 FEET WITH THE ENGINE ANTI-ICE ON, THE CREW HEARD A LOUD BANGING SOUND COMING FROM THE LT SIDE OF THE AIRCRAFT.  ENGINE INDICATIONS WERE NORMAL.  THE CREW RETARDED THE NR 1 ENGINE THRUST LEVER AND THE BANGING STOPPED.  THE CREW TRIED TO ADVANCE THE NR 1 THRUST LEVER AGAIN, BUT THE ENGINE WOULD BEGIN TO STALL.  HNL TOWER WAS NOTIFIED AND THE CREW DID DECLARE AN EMERGENCY.  THE AIRCRAFT LANDED IN HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE NOSE CONE AND STUDS SEPARATED FROM THE FRONT ACCESSORY DRIVE SUPPORT ASSEMBLY.
